# SDR CA020215008

- Difficulty date: February 14, 2002
- Submitted: February 28, 2002
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 1,014 hours
- Engine: Lyc O540F1A5
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Tail Cone
- Part number: C0231
- Condition: Cracked
- Location: Top Skin
- Component: Tail Cone, Robsin, C0231
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) 2 INCH CRACK FOUND ON TOP SKIN OF TAIL CONE AT LOCATION OF AFT FACTORY INSTALLED VHF ANTENNA MOUNT 51.5 TO 53.5 INCHES AFT OF FORWARD TAIL CONE SKIN. CRACK APPEARS TO HAVE ORIGINATED FROM TAPERED FACTORY SHIM PN B322-1.
